# SDR EISA95524

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK IN LEFT WING RIB NEAR LOWER FASTENER HOLE AT WS 738.5 AND FIRST STRINGER AFT OF FRONT SPAR.  FABRICATED AND INSTALLED RIB DOUBLER PER SRM 57-10-05 AND 51-30-01.  (M)
